UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1359

タイトル: The Cauchy-Kovalevsky Theorem and Noncompactness Measures
著者: Ghisi, Marina
発行日: 1997年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 4 (1997), No. 3, Page 627-647
抄録: We give an abstract version of the Cauchy-Kovalevsky Theorem for the equation $ u' = A(t,u)$ where $A $ is a Caratheodory operator having properties based on noncompactness measures, including Lipschitz and compactness conditions. We give an application of this result to the equation $\partial_{t}^n u + \sum_{i=1,n} f_{i}(u)B^{(n - i + 1)} \partial_{t}^{i - 1}u = 0$ that generalizes the Kirchhoff equation for the vibrating string, when $B$ is {\em not} a compact operator. Our technique is based on Nagumo's weights and on Tonelli delayed problems.
URI: http://hdl.handle.net/2261/1359
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms040307.pdf162.88 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください